Skip to Content

Is it normal to have milky urine after taking 500 mg of Diamox?

Responses (1)

kaismama 20 Apr 2012

How soon after? Only one dose? It can cause crystals in your urine, but I think it would take more then one dose.

robrex 20 Apr 2012

Yes, just the one dose. My son had retina detachment surgery yesterday and was given diamox for pressure on eye. This afternoon he said it felt like he was peeing razor blades and it was white. I called doctor and they said it was rare to have that side effect but to stop taking it.

kaismama 20 Apr 2012

possibly he got crystals that fast. How is he now? If it continues with the razor blade feeling and milkiness, he could have a bladder infection. But see how he does without the diamox.

robrex 20 Apr 2012

He seems better, just having trouble resting and he has to lay on one side for one week. His last urine was clear, so hopefully he's okay and I don't have to take him to ER. That is what the eye doctor told me to do if it continues. thanks for answering me.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions